Q: I have been on a big cycle for about 6 weeks now and I’m starting to get really itchy nipples. They are slightly red, as well, and it’s kind of weirding me out. Can you tell me what to do about this? Is it drug related?
A: Yes. We’d say you are on the brink of getting gynecomastia, or “bitch tits”. This is just a precursor and warning sign. And thank goodness that’s happening, because for most, it just kind of explodes with aromatizing effects and you get no fair warning. I would jump on the Nolvadex now, and see how you can eradicate that before it becomes something more permanent necessitating surgery. Take about 40mg ED for awhile. If you are feeling lumps beneath the nipple area, or it’s getting hard beneath the nipple, then take 1.5mg of Femara. If you don’t need Femara, fine.
Once you begin to see these itchy symptoms dissipate, drop your Nolvadex down to 20-25mg. As you near the home stretch of your cycle, start taking Arimidex and come off of the Nolvadex altogether. We also recommend 1.25mg of Letrozole in combination with the Nolvadex. It helps with the itching action and generally works well as an anti-gynecomastia solution.